MAUDE Adverse Event Report: DEPUY SYNTHES SPINE ACC5.5 SS SI POLYSCR 6.0 X 65; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE

DEPUY SYNTHES SPINE ACC5.5 SS SI POLYSCR 6.0 X 65; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Catalog Number 188112665
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Spinal Column Injury (2081)
Date of Event 11/10/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The head of the screw had broken off right at the neck of the screw.The patient was returning for revision of these broken screws at s1 bilaterally.

Brand Name
ACC5.5 SS SI POLYSCR 6.0 X 65
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Manufacturer (Section D)
DEPUY SYNTHES SPINE
325 paramount drive
raynham MA 02767
MDR Report Key7074526
Report Number1526439-2017-50032
Device Sequence Number1357776
Product Code NKB
UDI-Device Identifier10705034146850
UDI-Public10705034146850
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K041119
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number188112665
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/07/2017
Initial Report FDA Received Date12/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR